MathSciNet Relay Station
MathSciNet bibliographic data
MR2398540 (2009d:35327) 35Q72 (35B40 74D05 74H40)
Messaoudi, Salim A. General decay of solutions of a viscoelastic equation. J. Math. Anal. Appl. 341 (2008), no. 2, 1457–1467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement